# SDR SWAA2021122254696

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 49,604 hours, 26,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LOWER FUSELAGE EMERGENCY EXIT LIGHT NOT WORKING ; / [01] R AND R BATTERY SUPPLY CHARGER PER M/M 33-51-06.
